Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Kleinian groups, Laplacian on forms and currents at infinity


Author: Mark Pollicott
Journal: Proc. Amer. Math. Soc. 110 (1990), 269-279
MSC: Primary 58G25; Secondary 22E40, 30F40, 58F17, 58F20
MathSciNet review: 1012936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we consider the spectrum of the Laplacian acting on the space of (co-closed) differential forms on the quotient of $ n$-dimensional hyperbolic space by a co-compact Kleinian group. Using a result of P.-Y. Gaillard we relate these to currents on the sphere at infinity of hyperbolic space with distinctive transformation properties under the action of the group. We analyse these currents using zeta-functions and Ruelle's Transfer operator. This represents a partial extension of earlier work of the author related to Fuchsian groups. In an appendix we propose an alternative approach to related questions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 22E40, 30F40, 58F17, 58F20

Retrieve articles in all journals with MSC: 58G25, 22E40, 30F40, 58F17, 58F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1012936-5
PII: S 0002-9939(1990)1012936-5
Keywords: Kleinian groups, Laplacian, differential forms, transfer operator, zeta function, limit set
Article copyright: © Copyright 1990 American Mathematical Society